# SDR UIEA2018101802283

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,098 hours, 16,723 cycles
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Part number: P203
- Condition: Missing
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU MAGNETIC CHIP DETECTOR MISSING. R&R MAGNETIC CHIP DETECTOR IAW AMM 49-27-04. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
